I had an FET on Friday. Today I had severe cramping for about 10-15 mins. It was so bad I had tears coming to my eyes and then it was gone. 20 mins. prior to the cramping my co-worker gave me my PIO injection(DH is out of town). I think she may have hit a vein b/c there was a bit of blood in the syringe. Would that have caused the cramping? I know that it could mean implanting, but I didn't know if cramping was one if the side effects of PIO.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...